• question-icon

    Suggest treatment for severe pain in the left hip joint

default
Posted on Wed, 19 Jul 2017 in Bones, Muscles and Joints
Question: I have been having severe pain in my Left hip joint. It is very hard to walk. I am a nurse and have to work. Is there anything I can try?
doctor
Answered by Dr. Rudina Balliu 2 hours later
Brief Answer:
Other painkillers

Detailed Answer:
Hello! Thank you for asking HealthCareMagic.
I have gone through your question and I understand your concern.

Here are some options:
-Use topical painkillers -Voltaren besides oral pills.
-You can take stronger painkillers: Ibuprofen 400-600mg /every 6-8hours (start with the lowest dosage and don't take more than 2400mg/day ), Naproxen 275-550 /twice a day.

If you have stomach problem you need to take an antacid group of drug: PPI ( Esomeprazole) or Antihistamine group of drug (Ranitidine ) meanwhile you use painkillers ( ibuprofen, naproxen).

I would also recommend to go to a local doctor for further evaluation, do an X-ray to see the condition of your left hip joint and discuss further treatment according to the results of the examinations.

Hope you find these helpful.
Let me know if you have any further questions, I will be happy to help.
Take Care!
Dr Balliu


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Rudina Balliu

General & Family Physician

Practicing since :2015

Answered : 420 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Oral pills

doctor1 MD

Hi,my periods are delayed for 2 months. I took a bhcg on 2nd Nov and 15th Nov, it is negative. TVs shows pcos , I took primolut from 5th till 10th...

doctor1 MD

Dear Doctor I am better from the uti. Now i hace a vaginal yeast infection. My gynocologist to me to insert Lomexin 600 once and to use cortisone...

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks.

doctor1 MD

I have been nauseous and had terrible headaches for the past week. I stopped taking birth control a few weeks ago and didn't have any side effects...

doctor1 MD

I have just gone off of my birth control pills and had a period that lasted about 3 days and then about 2 days after that i ve started to have all...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Rudina Balliu
  • Q - Suggest treatment for vertigo

  • Q - Suggest treatment for severe whiplash along with upper back and shoulder...

  • Q - Suggest treatment for constipation and severe pressure in the lower abdomen

  • Q - Suggest treatment for bilateral hip pain and osteoporosis

  • Q - What is dysphagia?

  • Q - Suggest treatment for dry and flaky skin on face along with pimples

  • Q - Can Magnesium and Psyllium be taken for constipation daily?

  • Q - What causes red blisters at the corner of the mouth?

  • Q - Suggest treatment for pain in the rib cage post injury

  • Q - Suggest alternative treatment for high cholesterol levels

backtotop2